MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 46MM B; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 46MM B; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cup impactor broke during insertion of the g7 cup.Because the cup was 80% inserted when the offset inserter broke off, it resulted in the straight inserter having difficulty attaching to the cup.However, the procedure was able to be completed with the straight inserter using the same cup.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10/d11: concomitant medical products: 31-400600.Item name mih mod cup inserter.Lot # zb10301.Unknown inserter.G2: foreign: japan.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 02000.The device will not be returned for analysis as it remains implanted.However, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device remains implanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4.G3.G6.H2.H6.H10.Device has not been returned for investigation.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 46MM B
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17631882
Report Number0001825034-2023-01998
Device Sequence Number6492203
Product Code JDI
UDI-Device Identifier00880304544161
UDI-Public(01)00880304544161(17)320519(10)65401171
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010241
Device Lot Number65401171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10
Patient SexPrefer Not To Disclose